Sign in to follow this  
Followers 0

Retinol with topical antibiotic

1 post in this topic

Posted · Report post

Hi everyone!

I do not usually breakout, but recently had the worst breakout of my life. My dermo prescribed retinol and an oral + topical antibiotic. I cannot take the oral, because I have a light bowel disorder (and read it could make things worse), so I am using the retinol and topical antibiotic. I am worried about the initial breakout, as I am going to Ireland in 2 weeks, and would hate to have a face full of pimples while I'm there (I know, kind of superficial). But, my dermo said I would bypass the IB with the antibiotics. However, since I am only taking one, I am concerned. And of course she is too busy to return my calls.

What do you think? Do you think the topical antibiotic should be enough to ward off the IB? I am on .5 retinol 3 days per week, and the topical antibiotic the other 4 days. Also, I have a very clean diet, intake very low sugar and have been drinking a lot of water and moisturizing 2-3 times per day with DML.

Any help would be appreciated. Thanks!

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
Followers 0